Vol 21 No 1 (2016)

Vol 21 No 1 (2016)

Nonlinear Analysis: Modelling and Control
Published 2016-01-02

Front Matter

Editorial Board
Abstract views 126 | Article downloads (PDF) 35

Articles

Jiafa Xu | Zhongli Wei
Positive solutions for a class of fractional boundary value problems
Abstract views 173 | Article downloads (PDF) 88
1-17
PDF
Jiashan Zheng
Optimal control problem for Lengyel–Epstein model with obstacles and state constraints
Abstract views 123 | Article downloads (PDF) 128
18-39
PDF
Hassen Aydi | Manel Jellali | Erdal Karapınar
On fixed point results for alpha-implicit contractions in quasi-metric spaces and consequences
Abstract views 206 | Article downloads (PDF) 127
40-56
PDF
Kotryna Paulauskienė | Olga Kurasova
Projection error evaluation for large multidimensional data sets
Abstract views 131 | Article downloads (PDF) 66
92-102
PDF
Aris Aghanians | Kourosh Nourouzi
Fixed points for Kannan type contractions in uniform spaces endowed with a graph
Abstract views 123 | Article downloads (PDF) 51
103-113
PDF
Sergey Smirnov
Boundary value problem with integral condition for a Blasius type equation
Abstract views 123 | Article downloads (PDF) 60
114-120
PDF
Nebojša M. Ralević | Dejan Ćebić
On the optimality of some multi-point methods for finding multiple roots of nonlinear equation
Abstract views 127 | Article downloads (PDF) 57
121-134
PDF